# SDR REXA2019112621652

- Difficulty date: October 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 27,548 hours, 18,314 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DAMAGE CORROSION ON FLANGE AT CROSSBEAM FS280, BTWN 0.0 AND 09 LBL.(CPAX)
CORROSION LEVEL 2. CROSSBEAM LH ON STA FS=280 WAS REPLACED PER CRJ-900,SRM 51-42-21-001-001-A01.PAR. 6. C. AND CRJ900 SRM 51-42-06-001-001-A01 PAR. 6. C.
